Download the vcard Photo

Associate Professor

+39 0110907521 / 7521 (DISMA)

Most recent publications

De Gregorio, Alessandro; Guerra, Marco; Scaramuccia, Sara; Vaccarino, Francesco (2021)
Parallel decomposition of persistence modules through interval bases. Download fulltext
Battiston, Federico; Amico, Enrico; Barrat, Alain; Bianconi, Ginestra; Ferraz de Arruda, ... (2021)
The physics of higher-order interactions in complex systems. In: NATURE PHYSICS, vol. 17, pp. 1093-1098. ISSN 1745-2473
Buccafusco, Silvia; Megaro, Andrea; Cagliero, Luca; Vaccarino, Francesco; Salvatori, ... (2021)
Profiling industrial vehicle duties using CAN bus signal segmentation and clustering. In: Workshops of the 24th International Conference on Extending Database Technology/24th International Conference on Database Theory, EDBT-ICDT 2021, Nicosia (Cyprus), March 23-26, 2021, pp. 1-6. ISBN: 978-3-89318-084-4 Download fulltext
Ferrara, Maria; Della Santa, Francesco; Bilardo, Matteo; De Gregorio, Alessandro; ... (2021)
Design optimization of renewable energy systems for NZEBs based on deep residual learning. In: RENEWABLE ENERGY, vol. 176, pp. 590-605. ISSN 0960-1481
Vaccarino, Francesco (2021)
Symmetric products, linear representations and trace identities. In: BEITRAGE ZUR ALGEBRA UND GEOMETRIE. ISSN 0138-4821 Download fulltext
Show all publications in Porto@Iris